Construction of asymptotic representations of solutions from the classL?? for systems of differential equations by the method of characteristic matrix functions

Authors

  • N. N. Ivanyuk

Abstract

For solutions of a system of q-linear n-order differential equations with singularity rank p/r,p,rN. the asymptotic representations are constructed in a sector of the complex plane with a central angle that does not exceed πr/p by using the method of characteristic matrix functions.

Published

25.09.1994

Issue

Section

Research articles

How to Cite

Ivanyuk, N. N. “Construction of Asymptotic Representations of Solutions from the classL?? For Systems of Differential Equations by the Method of Characteristic Matrix Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1148–1155, https://umj.imath.kiev.ua/index.php/umj/article/view/5631.